# SDR FDEA201103231146

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOOR, LOWER CUTOUT, FUSELAGE SKIN BEND DAMAGE AT BS 605, 7" LONG BY 2"   WIDE.  (CLASSIFIED MINOR REPAIR).
